# SDR A6WA200740337

- Difficulty date: June 23, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 8,681 hours, 7,865 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 625 OBLIQUE ANGLE IS CRACKED APPROX 1 INCH L.   MAINTENANCE REMOVED AND REPLACED ANGLE IAW SRM 51-42-21 AND REO 601R-53-61-422.  (K)
